Units from 3- and 4-torsion on jacobians of curves of genus 2
Compositio Mathematica, Tome 94 (1994) no. 3, p. 311-320
@article{CM_1994__94_3_311_0,
     author = {Grant, David},
     title = {Units from 3- and 4-torsion on jacobians of curves of genus 2},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {94},
     number = {3},
     year = {1994},
     pages = {311-320},
     zbl = {0828.11033},
     mrnumber = {1310862},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__94_3_311_0}
}
Grant, David. Units from 3- and 4-torsion on jacobians of curves of genus 2. Compositio Mathematica, Tome 94 (1994) no. 3, pp. 311-320. http://www.numdam.org/item/CM_1994__94_3_311_0/

[B-K] W.L. Baily and M.L. Karel, appendix to: W.L. Baily, Reciprocity laws for special values of Hilbert modular functions, in Algebra and Topology (1986) 62-139, Korea Inst. Tech., Taejon, 1987. | MR 957926

[Bo] J. Boxall: Valeurs spéciales de fonctions abéliennes, Groupe d'Etude sur les Problémes Diophantiens 1990-91, Publications Mathématiques de l'Université Pierre et Marie Curie No. 103.

[BaBo] E. Bavencoffe and J. Boxall: Valeurs des fonctions thêta associées a la courbe y2 = x5 - 1, Séminaire de Théories des Nombres de Caen 1991/2.

[BoBa] J. Boxall and E. Bavencoffe: Quelques propriétés arithmétiques des points de 3-division de la jacobienne de y2 = x5 - 1, Séminaire de Théories des Nombres, Bordeaux 4 (1992) 113-128. | Numdam | MR 1183921 | Zbl 0766.14019

[CW] J. Coates and A. Wiles: On the conjecture of Birch and Swinnerton-Dyer. Invent. Math. 39 (1977) 223-251. | MR 463176 | Zbl 0359.14009

[deS] E. De Shalit: Iwasawa Theory of Elliptic Curves with Complex Multiplication. Perspectives in Mathematics 3, Academic Press, Orlando, 1987. | MR 917944 | Zbl 0674.12004

[F] A. Fröhlich: Formal Groups, Lecture Notes in Math. 74, Springer-Verlag, Berlin, 1968. | MR 242837 | Zbl 0177.04801

[G1] D. Grant: Formal groups in genus two, J. reine. angew. Math. 411 (1990) 96-121. | MR 1072975 | Zbl 0702.14025

[G2] D. Grant: On a generalization of a formula of Eisenstein, Proc. London Math. Soc. 3 (1991) 121-132. | MR 1078216 | Zbl 0738.14019

[G3] D. Grant: Some product formulas for genus 2 theta functions, preprint.

[I] J.-I. Igusa: Arithmetic variety of moduli for genus two, Ann. Math. 72(3) (1960) 612-649. | MR 114819 | Zbl 0122.39002

[K] V.A. Kolyvagin: Euler systems, in The Grothendieck Festschrift II, Prog. Math. 87 (1990) 435-483. | MR 1106906 | Zbl 0742.14017

[M] D. Mumford:Tata Lectures on Theta Ii. Prog. Math. 43 (Birkhäuser, Boston) 1984. | MR 742776 | Zbl 0549.14014

[Ro] G. Robert: Unités elliptiques, Bull. Soc. Math. France. Mémoire 36 (1973). | Numdam | MR 469889 | Zbl 0314.12006

[Ru1] K. Rubin: Tate-Shafarevich groups and L-functions of elliptic curves with complex multiplication, Invent. Math. 89 (1987) 527-560. | MR 903383 | Zbl 0628.14018

[Ru2] K. Rubin: The "main conjectures" of Iwasawa theory for imaginary quadratic fields, Invent. Math. 103 (1991) 25-68. | MR 1079839 | Zbl 0737.11030

[S] H. Stark: L-functions at s = 1. IV. First derivatives at s = 0, Adv. Math. 35(3) (1980) 197-235. | MR 563924 | Zbl 0475.12018